Author: Sorting Last Post on Top ↓ Message:
PIGGYWAY SparkPoints: (51,306)
Fitness Minutes: (29,420)
Posts: 6,763
3/28/14 10:05 A

My SparkPage
Send Private Message
Reply
emoticon

HELLO TO ALL I AM TRYING VERY HARD TO SUCCESS


Total SparkPoints: 51,306
 
50,000
52,499
54,999
57,499
59,999
SparkPoints Level 17
MPETERS79's Photo MPETERS79 SparkPoints: (10,520)
Fitness Minutes: (7,936)
Posts: 115
3/28/14 8:19 A

My SparkPage
Send Private Message
Reply
O that's not very nice that your BP is still high. I haven't been taking the meds any more and my BP is around 140/90. I hope to lower it with losing weight and also I am taking hawthorn extract and also i am on a juicing detox diet for as long as i can manage to do it.

The only objective truth is that the truth is subjective


 current weight: 188.0 
 
191
177
163
149
135
SKIMBRO's Photo SKIMBRO SparkPoints: (29,684)
Fitness Minutes: (4,278)
Posts: 842
3/28/14 6:09 A

My SparkPage
Send Private Message
Reply
I am on the same medication and I too am fatigued and sluggish after taking it. I have lost weight, but my bp is still uncontrollable. My doctor is having more test done...may be my thyroid emoticon

294 Days since:  Soda
 
0
75
150
225
300
PIGGYWAY SparkPoints: (51,306)
Fitness Minutes: (29,420)
Posts: 6,763
3/24/14 12:40 P

My SparkPage
Send Private Message
Reply
I WISH I COULD QUIT TAKING MINE

HELLO TO ALL I AM TRYING VERY HARD TO SUCCESS


Total SparkPoints: 51,306
 
50,000
52,499
54,999
57,499
59,999
SparkPoints Level 17
COLOR-BLUE's Photo COLOR-BLUE SparkPoints: (92,133)
Fitness Minutes: (45,274)
Posts: 5,584
3/24/14 8:02 A

My SparkPage
Send Private Message
Reply
You're correct that losing the weight can get you off of your BPMs. In fact, my doctor is in the process of reducing mine as we speak! I go back next month, to see if she will take just one more pill away!

I've found that when my meds make me sleepy or sluggish, when I get a workout in, it turns everything around. Sure, I don't feel like doing it, but after it's done, I feel so much better! But before you try it, please check with your doctor, to make sure that it's okay for you to do that, as we need to cover all the bases and protect ourselves.

Be blessed,

- Nancy Jean -
GA

Philippians 4:13
1 Corinthians 10:31
Our job is just to show up and do our best, leaving the outcome to GOD!!!

Eastern Time Zone


 October Minutes: 2,720
 
0
625
1250
1875
2500
WINNIE-POOH's Photo WINNIE-POOH SparkPoints: (87,316)
Fitness Minutes: (17,100)
Posts: 4,899
3/23/14 8:17 P

My SparkPage
Send Private Message
Reply
emoticon

PIGGYWAY SparkPoints: (51,306)
Fitness Minutes: (29,420)
Posts: 6,763
3/21/14 4:59 P

My SparkPage
Send Private Message
Reply
emoticon

HELLO TO ALL I AM TRYING VERY HARD TO SUCCESS


Total SparkPoints: 51,306
 
50,000
52,499
54,999
57,499
59,999
SparkPoints Level 17
DELLMEL SparkPoints: (67,571)
Fitness Minutes: (22,747)
Posts: 16,404
3/20/14 8:29 P

My SparkPage
Send Private Message
Reply
Most definitely the weight loss will really help.

GOING FOR THE NEW AND FITTED ME


Total SparkPoints: 67,571
 
60,000
64,999
69,999
74,999
79,999
SparkPoints Level 18
MPETERS79's Photo MPETERS79 SparkPoints: (10,520)
Fitness Minutes: (7,936)
Posts: 115
3/20/14 6:43 P

My SparkPage
Send Private Message
Reply
Hi hi guys and girls,

Thank you for the warm welcome btw. I really like this site and the content on it.
I dont take my BPM now, so I have to find a way to lower it and I think that this site is going to help me with it. Losing weight and eating healthy should drop my BP.

THANK YOU FOR YOUR HELPPPPPPP!

The only objective truth is that the truth is subjective


 current weight: 188.0 
 
191
177
163
149
135
DELLMEL SparkPoints: (67,571)
Fitness Minutes: (22,747)
Posts: 16,404
3/20/14 5:27 P

My SparkPage
Send Private Message
Reply
Always be careful with your meds. Keep on top of them at all time.

GOING FOR THE NEW AND FITTED ME


Total SparkPoints: 67,571
 
60,000
64,999
69,999
74,999
79,999
SparkPoints Level 18
PIGGYWAY SparkPoints: (51,306)
Fitness Minutes: (29,420)
Posts: 6,763
3/20/14 3:43 P

My SparkPage
Send Private Message
Reply
emoticon emoticon

HELLO TO ALL I AM TRYING VERY HARD TO SUCCESS


Total SparkPoints: 51,306
 
50,000
52,499
54,999
57,499
59,999
SparkPoints Level 17
DELLMEL SparkPoints: (67,571)
Fitness Minutes: (22,747)
Posts: 16,404
3/20/14 2:59 P

My SparkPage
Send Private Message
Reply
emoticon

GOING FOR THE NEW AND FITTED ME


Total SparkPoints: 67,571
 
60,000
64,999
69,999
74,999
79,999
SparkPoints Level 18
PITTER6's Photo PITTER6 SparkPoints: (59,809)
Fitness Minutes: (436)
Posts: 3,373
3/20/14 12:33 P

My SparkPage
Send Private Message
Reply
emoticon Please check with your doctor. You may have to change to a different one or the amount. Having lost weight, I have had to keep reducing the mg of the med's I was taking. Each of us are different. Good Luck!

Lord, bless my diet buddies and help me met my 2014 weight goals of 60 pounds.
Co-Leader "Keep it Simple"


 October SparkPoints: 2,205
 
0
750
1500
2250
3000
DEELYNNE1's Photo DEELYNNE1 Posts: 1,024
3/20/14 12:17 P

My SparkPage
Send Private Message
Reply
Yes, I've heard of and experienced this ... my doctor told me way back when that one of the meds I was taking caused my heart to slow down and could easily make me feel fatigued when I exercised. Sorry, I can't remember which medication it was, but depending on what meds you're taking this could be a response to the drug. You might want to check with your doctor if it's too bothersome to you. Maybe they could change you to a different rx. Wishing you best of luck!

 current weight: 193.1 
 
242
216.5
191
165.5
140
TINY67's Photo TINY67 Posts: 19,218
3/20/14 10:50 A

My SparkPage
Send Private Message
Reply
Never heard of that happening, did you check with your doctor?

 Pounds lost: 104.0 
 
0
32.75
65.5
98.25
131
SANDIELD Posts: 2,105
3/20/14 10:34 A

My SparkPage
Send Private Message
Reply
emoticon

 current weight: 133.5 
 
172
159.5
147
134.5
122
MYBULLDOGS's Photo MYBULLDOGS Posts: 8,368
3/20/14 10:33 A

My SparkPage
Send Private Message
Reply
no, i haven't experienced that symptom . good luck

NEWFREEDOM23 Posts: 1
3/20/14 10:28 A

Send Private Message
Reply
Hello,
I have the opposite effect after taking blood pressure medication. I take mine in the evening after my meal and I am taking two: amlodipine 10mg and losartan 25mg. Taking the medication regularly has resulted in lower blood pressure reading than I have experienced in the past 5-6 years. Avg: 135/72
Congratulations for all the points you've earned. NewFreedom23

PIGGYWAY SparkPoints: (51,306)
Fitness Minutes: (29,420)
Posts: 6,763
3/20/14 10:19 A

My SparkPage
Send Private Message
Reply
welcome

HELLO TO ALL I AM TRYING VERY HARD TO SUCCESS


Total SparkPoints: 51,306
 
50,000
52,499
54,999
57,499
59,999
SparkPoints Level 17
MPETERS79's Photo MPETERS79 SparkPoints: (10,520)
Fitness Minutes: (7,936)
Posts: 115
3/20/14 9:45 A

My SparkPage
Send Private Message
Reply
Hi guys and girls,

I was just wondering if other people also experience fatigue after taking BPM.
I do very much after taking perindopril.

Is there a solution to that?

The only objective truth is that the truth is subjective


 current weight: 188.0 
 
191
177
163
149
135
Page: 1 of (1)  

Report Innappropriate Post

Other HIGH BLOOD PRESSURE General Team Discussion Forum Posts

Topics: Last Post:
have you been injured by the BP CUFF? 8/2/2013 9:43:41 AM
Good News/Bad News about Thankgiving 11/30/2013 11:21:47 AM
POTASSIUM 9/30/2013 2:50:01 PM
Just for fun 10/6/2014 5:19:15 PM
Got off Lisinopril, chronic cough went away. 4/18/2014 5:38:33 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1444x57195517

Review our Community Guidelines